# SDR 2023FA0000117

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: General aviation
- Aircraft: N66WS
- Make and model: Cessna P210N
- Aircraft serial: P21000363
- Aircraft time: 3,620 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Barrel
- Part number: 12170731
- Condition: Broken
- Location: Zone 700
- Part time: 3,620 hours
- Component: Forward Nosegea, Cessna
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE SHAPE OF THE FORWARD NOSE GEAR DOOR HINGES DO NOT ALLOW THE DOORS TO OPEN WITH THE BARREL LINKAGE DISCONNECTED. IF THE BARREL LINKAGE BREAKS, THE NOSE GEAR WILL NOT PUSH THE GEAR DOORS OPEN. IF THE HINGES WERE SHAPED SLIGHTLY DIFFERENT, THIS PROBLEM WOULD BE ELIMINATED. THE "C" SHAPE OF THE HINGES COULD BE OPENED UP TO ALLOW THE DOORS TO OPEN BY GRAVITY IF THE BARREL LINKAGE BREAKS OR BECOMES DISCONNECTED. (BARREL CONNECTOR ROD END TYPE BOLTS ARE A DIFFERENT DIAMETER. THE SMALLER DIAMETER SIDE BROKE OFF)
